×

zbMATH — the first resource for mathematics

Asymptotic stability of nonlinear impulsive stochastic differential equations. (English) Zbl 1166.60316
Summary: We study the existence and asymptotic stability in \(p\)-th moment of mild solutions of nonlinear impulsive stochastic differential equations. A fixed point approach is employed for achieving the required result.

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Appleby, J.A.D., 2008. Fixed points, stability and harmless stochastic perturbations, preprint
[2] Caraballo, T., Asymptotic exponential stability of stochastic partial differential equations with delay, Stochastics, 33, 27-47, (1990) · Zbl 0723.60074
[3] Caraballo, T.; Liu, K., Exponential stability of mild solutions of stochastic partial differential equations with delays, Stochastic anal. appl., 17, 743-763, (1999) · Zbl 0943.60050
[4] Caraballo, T.; Real, J., Partial differential equations with delayed random perturbations: existence, uniqueness and stability of solutions, Stochastic anal. appl., 11, 497-511, (1993) · Zbl 0790.60054
[5] Da Prato, G.; Zabczyk, J., Stochastic equations in infinite dimensions, (1992), Cambridge University Press Cambridge · Zbl 0761.60052
[6] Govindan, T.E., Exponential stability in Mean-square of parabolic quasilinear stochastic delay evolution equations, Stochastic anal. appl., 17, 443-461, (1999) · Zbl 0940.60076
[7] Ichikawa, A., Stability of semilinear stochastic evolution equations, J. math. anal. appl., 90, 12-44, (1982) · Zbl 0497.93055
[8] Ignatyev, O., Partial asymptotic stability in probability of stochastic differential equations, Statist. probab. lett., 79, 597-601, (2009) · Zbl 1157.60327
[9] Khas’minskii, R., Stochastic stability of differential equation, (1980), Sijthoff & Noordhoff Netherlands · Zbl 0441.60060
[10] Liu, K., Lyapunov functionals and asymptotic stability of stochastic delay evolution equations, Stochastics, 63, 1-26, (1998) · Zbl 0947.93037
[11] Liu, K.; Mao, X., Exponential stability of non-linear stochastic evolution equations, Stochastic process. appl., 78, 173-193, (1998) · Zbl 0933.60072
[12] Liu, K., Stability of infinite dimensional stochastic differential equations with applications, (2006), Chapman & Hall, CRC London
[13] Liu, K.; Truman, A., A note on almost exponential stability for stochastic partial differential equations, Statist. probab. lett., 50, 273-278, (2000) · Zbl 0966.60059
[14] Luo, J., Fixed points and exponential stability of mild solutions of stochastic partial differential equations with delays, J. math. anal. appl., 342, 753-760, (2008) · Zbl 1157.60065
[15] Mao, X., Stochastic differential equations and applications, (1997), Horwood Chichestic, UK · Zbl 0874.60050
[16] Samoilenko, A.M.; Perestyuk, N.A., Impulsive differential equations, (1995), World Scientific Singapore · Zbl 0837.34003
[17] Smart, D.R., Fixed point theorems, (1980), Cambridge Univ. Press Cambridge · Zbl 0427.47036
[18] Taniguchi, T., The exponential stability for stochastic delay partial differential equations, J. math. anal. appl., 331, 191-205, (2007) · Zbl 1125.60063
[19] Taniguchi, T.; Liu, K.; Truman, A., Existence uniqueness, and asymptotic behavior of mild solution to stochastic functional differential equations in Hilbert spaces, J. differential equations, 18, 72-91, (2002) · Zbl 1009.34074
[20] Wan, L.; Duan, J., Exponential stability of non-autonomous stochastic partial differential equations with finite memory, Statist. probab. lett., 78, 490-498, (2008) · Zbl 1141.37030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.